Universidad Complutense de Madrid
E-Prints Complutense

On the structure of some families of fuzzy measures

Impacto

Downloads

Downloads per month over past year

Miranda Menéndez, Pedro and Combarro, Elías F. (2007) On the structure of some families of fuzzy measures. IIEEE Transactions on Fuzzy Systems, 15 (6). pp. 1068-1081. ISSN 1063-6706

[img] PDF
Restringido a Repository staff only

524kB

Official URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=4387919


URLURL Type
http://ieeexplore.ieee.orgOrganisation


Abstract

The generation of fuzzy measures is an important question arising in the practical use of these operators. In this paper, we deal with the problem of developing a random generator of fuzzy measures. More concretely, we study some of the properties that any random generator should satisfy. These properties lead to some theoretical problems concerning the group of isometries that we tackle in this paper for some subfamilies of fuzzy measures.


Item Type:Article
Uncontrolled Keywords:fuzzy measures; isometric transformations; random generation
Subjects:Sciences > Mathematics > Operations research
ID Code:17042
Deposited On:07 Nov 2012 09:35
Last Modified:26 Jul 2018 07:42

Origin of downloads

Repository Staff Only: item control page